Infinite divisibility

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)115-132
Number of pages18
JournalAdvances in Mathematics
Volume69
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Infinite Divisibility

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Infinite divisibility. / Ruzsa, I.

In: Advances in Mathematics, Vol. 69, No. 1, 1988, p. 115-132.

Research output: Contribution to journalArticle

Ruzsa, I. / Infinite divisibility. In: Advances in Mathematics. 1988 ; Vol. 69, No. 1. pp. 115-132.
@article{bb95936b6190427eaed980ff291a92b4,
title = "Infinite divisibility",
author = "I. Ruzsa",
year = "1988",
doi = "10.1016/0001-8708(88)90063-1",
language = "English",
volume = "69",
pages = "115--132",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Infinite divisibility

AU - Ruzsa, I.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=38249026960&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249026960&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(88)90063-1

DO - 10.1016/0001-8708(88)90063-1

M3 - Article

VL - 69

SP - 115

EP - 132

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -